| Catalog Number |
112852020 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address chronic pain for a few years.Patient had a global hemi arthroplasty on his left shoulder about 20 years ago.Surgeon decided to remove the head and use a competitor glenoid and downsized the head.Surgeon felt the construct was stable and would relieve the pain.Doi: 20 years ago; dor: (b)(6) 2018; left shoulder.
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.